`a`
Numerical Algebra, Control and Optimization (NACO)
 

Volume 3,Number 3,     September 2013

Special Issue dedicated to Professor George Leitmann on the occasion of his 88th birthday (Part II)

Special Issue Papers: 389-489; Regular Papers: 491-599

1

Application of a nonlinear stabilizer for localizing search of optimal trajectories in control problems with infinite horizon    Pages : 389 - 406

Alexander Tarasyev and Anastasia Usova

 Abstract       References       Full Text      Related Articles

2

MAPLE code of the cubic algorithm for multiobjective optimization with box constraints    Pages : 407 - 424

M. Delgado Pineda,  E. A. Galperin and P. Jiménez Guerra

 Abstract       References       Full Text      Related Articles

3

On general nonlinear constrained mechanical systems    Pages : 425 - 443

Firdaus E. Udwadia and Thanapat Wanichanon

 Abstract       References       Full Text      Related Articles

4

Direct model reference adaptive control of linear systems with input/output delays    Pages : 445 - 462

James P. Nelson and Mark J. Balas

 Abstract       References       Full Text      Related Articles

5

Partial Newton methods for a system of equations    Pages : 463 - 469

B. S. Goh,  W. J. Leong and Z. Siri

 Abstract       References       Full Text      Related Articles

6

Introduction to the theory of splines with an optimal mesh. Linear Chebyshev splines and applications    Pages : 471 - 489

Vyacheslav K. Isaev and Vyacheslav V. Zolotukhin

 Abstract       References       Full Text      Related Articles

7

Deflating irreducible singular M-matrix algebraic Riccati equations    Pages : 491 - 518

Wei-guo Wang,  Wei-chao Wang and Ren-cang Li

 Abstract       References       Full Text      Related Articles

8

Approximation of reachable sets using optimal control algorithms    Pages : 519 - 548

Robert Baier,  Matthias Gerdts and Ilaria Xausa

 Abstract       References       Full Text      Related Articles

9

Another note on some quadrature based three-step iterative methods for non-linear equations    Pages : 549 - 555

Sanjay Khattri

 Abstract       References       Full Text      Related Articles

10

A convergence theorem of common fixed points of a countably infinite family of asymptotically quasi-$f_i$-expansive mappings in convex metric spaces    Pages : 557 - 565

Byung-Soo Lee

 Abstract       References       Full Text      Related Articles

11

Existence of solutions and $\alpha$-well-posedness for a system of constrained set-valued variational inequalities    Pages : 567 - 581

Jiawei Chen,  Zhongping Wan and Liuyang Yuan

 Abstract       References       Full Text      Related Articles

12

An unconstrained optimization approach for finding real eigenvalues of even order symmetric tensors    Pages : 583 - 599

Lixing Han

 Abstract       References       Full Text      Related Articles